# SDR CALA2025082808222

- Difficulty date: August 27, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 82,131 hours, 30,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE COMPARTMENT MOUNTING TAB ON LEFT SIDE APPEARS DAMAGED. INSPECTED DOOR 2L SLIDE PACK IAW AMM 25-66-01. NO DEFECTS NOTED
